# SDR USAA011262

- Difficulty date: September 18, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED, STATION 727D, S23R.  INSTALLED REPAIR DOUBLER, PER EA 85486.  (M)
